# SDR SWIA202055319

- Difficulty date: November 25, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS PAX DOOR HINGE LUGS ARE GOUGED AND LUG LANDS ARE CHAFED.  C-CHECK RO 1/6/2021.  REPAIRED GOUGED AND CHAFED PAX DOOR HINGE LUGS, IAW REO 670-52-11-511 REV-E, DATED 2017-08-02.
